# SDR 2003FA0001269

- Difficulty date: December 8, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N6490N
- Make and model: Cessna 210N
- Aircraft serial: 21063064
- Engine: Cont IO520*
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 12604301
- Condition: Inoperative
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(ELEVATOR ARM ASSY) THE BEARING OF THE ARM CAME OFF DURING FLIGHT AND JAMMED THE ELEVATOR.
